Blood sugar is at 259, blurry vision, nauseated and sweat in high AC. What does it indicate?
User rating for this question
My blood sugar is at 259, my vision is blurry, I am nauseated and will sweat uncontrollably even with a/c at 67 degrees.
Posted Tue, 21 May 2013 in Diabetes
Answered by Dr. Shehzad Topiwala 47 minutes later
Your blood glucose levels need to be normalized soon. Insulin is the fastest way to achieve this. After a week or so on insulin, once the glucose numbers look better ie less than 150 mg/dl, then it is worthwhile to wean you off insulin by using pills in addition to metformin. Several options exist in oral agents. However the priority is to make you feel better quickly. I recommend going to the ER. You also need to contact your primary care provider, to get a referral to an endocrinologist as soon as possible. Insulin therapy is complex and requires training. Other causes of your nausea and sweating need to be explored as well. it is important to rule out DKA (Diabetic Keto Acidosis) which is an acute complication of diabetes that requires hospitalization.
Follow-up: Blood sugar is at 259, blurry vision, nauseated and sweat in high AC. What does it indicate? 6 minutes later
I have a scheduled regular appointment with my cardiologist tomorrow and after taking my Metformin it has come down to 217, then up to 223, but I do feel better. My stomach area is cramping, but the visions is better and the sweating has stopped. Is this a XXXXXXX level, or do you feel I can XXXXXXX with my cardiologist who is able to provide a referral to the endocrinologist? My primary care giver would not be able to see me for 2 weeks.
Answered by Dr. Shehzad Topiwala 36 minutes later
Medico-legally I must guide you to the Emergency room, especially because I do not have the opportunity to examine you clinically. Your blood sugars and symptoms need to be controlled soon by an expert ie an endocrinologist
Follow-up: Blood sugar is at 259, blurry vision, nauseated and sweat in high AC. What does it indicate? 44 minutes later
I understand, thank you!
Answered by Dr. Shehzad Topiwala 2 days later
You are welcome.
People also viewed
- Will trilafon treat manic depressive illness ?
- Woke up feeling nauseated and sweating
- Can i take decadron for seborrheic dermatitis?
- Digeplex t tablet diabetes
- Is cataflam used in the treatment of sciatica?
- Is zipsor used in the treatment of muscle pain?
- Diabetic storage disease type vi
- Will risperdal m tab treat asperger syndrome?
- Is norco used in the treatment of arthritis ?
- Can methylprednisolone dose pack cure asthma?
- Feeling dizzy and nauseous i m diabetic
- Nauseated night sweats why does my chest and lung hurt
- Diabetes survey questionnaire with patients and doctor
- Will sporanox treat yeast infection, vaginal ?
- Diabetes doctors in janakpuri